Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aydon

Still got red marks after 1 year post accutane

Recommended Posts

Posted

Hi all,

Just been panicking a bit lately after reading that apparently after 1 year if you still have hyperpigmentation it's considered a "permanent defect" whilst alot of my red marks have faded and even disappeared after I have taken accutane I still have some left,

I was on accutane for 6 months for severe acne and it's been about 1 year 3/4 months since I've been on it, and still some reddish brownish marks left, are these permanent? Or will they fade in time?

Is anyone else having the same problem?

Or has anyone been post accutane and it took them as long or longer for them to fade?

I'm getting really worried that these are permanent

Sorry for my ranting some feedback would be massively appreciated,

Thankyou

Aydon.

Share this post


Link to post
Share on other sites
Posted

Im in the same position 13 months post accutane

Share this post


Link to post
Share on other sites
Posted
Hi all,

Just been panicking a bit lately after reading that apparently after 1 year if you still have hyperpigmentation it's considered a "permanent defect" whilst alot of my red marks have faded and even disappeared after I have taken accutane I still have some left,

I was on accutane for 6 months for severe acne and it's been about 1 year 3/4 months since I've been on it, and still some reddish brownish marks left, are these permanent? Or will they fade in time?

Is anyone else having the same problem?

Or has anyone been post accutane and it took them as long or longer for them to fade?

I'm getting really worried that these are permanent

Sorry for my ranting some feedback would be massively appreciated,

Thankyou

Aydon.

Are you currently using any products to help your red marks? if so.. which ones?

Share this post


Link to post
Share on other sites
Posted
are these permanent? Or will they fade in time?

Is anyone else having the same problem?

Or has anyone been post accutane and it took them as long or longer for them to fade?

No, they aren't, they will fade away, and yes in time. I am still dealing with red marks from previous acne lesions too. I haven't been on accutane, but I can relate to what you are going through. I'm sure that the marks will fade just as fast as when you are not on accutane.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×